Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had ovary removed recently. Having irregular periods since then. Medications?

I am Priya from Bangalore, India. Age:27. Recently had my right ovary removed for a borderline tumour & cysts were punctured in left ovary, after which I got my periods regularly for 3 months, But again I have got my periods problem. For the past 2 months I have not got it and when I checked with my doc, she asked me to wait for some more time. Pls suggest whether I could take any tablets to get my periods regularly.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You had poly cystic ovary both sides. As you had a tumor in the right side ovary - your right ovary was removed along with puncture of ovarian cysts of the left ovary
After this procedure your period were regular for 3 months. Now once again you have periods problem and no periods for the last 2 months
The questions:
What hormone analysis including thyroid and ovary were done so far
Are you taking any treatment for the ovarian cyst
What is the biopsy report of the tumor removed from the right ovary.
Your postoperative follicular study including the uterine endometrial study
Find the answer for the above questions - you will get your doubts cleared
Best wishes
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor